American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Szymon Głab, Pedro L. Kaufmann and Leonardo Pellegrini. Spaceability and algebrability of sets of nowhere integrable functions. Proc. Amer. Math. Soc. 141 (2013) 2025-2037.
Abstract, references, and article information   
View Article: PDF

[2] Tonći Antunović, Yuval Peres and Brigitta Vermesi. Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011) 3359-3373. MR 2811290.
Abstract, references, and article information   
View Article: PDF

[3] R. Daniel Mauldin and Károly Simon. The equivalence of some Bernoulli convolutions to Lebesgue measure. Proc. Amer. Math. Soc. 126 (1998) 2733-2736. MR 1458276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brian R. Hunt. The Hausdorff dimension of graphs of Weierstrass functions. Proc. Amer. Math. Soc. 126 (1998) 791-800. MR 1452806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Darst. The Hausdorff dimension of the nondifferentiability set of the Cantor function is $[{\rm ln}(2)/{\rm ln}(3)]\sp 2$ . Proc. Amer. Math. Soc. 119 (1993) 105-108. MR 1143222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zbigniew Grande. Some remarks about Rosen's functions . Proc. Amer. Math. Soc. 113 (1991) 117-122. MR 1052574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Urbański. The Hausdorff dimension of the graphs of continuous self-affine functions . Proc. Amer. Math. Soc. 108 (1990) 921-930. MR 1000169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sylvester Reese. Some Fourier-Stieltjes coefficients revisited . Proc. Amer. Math. Soc. 105 (1989) 384-386. MR 938913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Ramharter. On Minkowski's singular function . Proc. Amer. Math. Soc. 99 (1987) 596-597. MR 875407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. Kan. A chaotic function possessing a scrambled set with positive Lebesgue measure . Proc. Amer. Math. Soc. 92 (1984) 45-49. MR 749887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Smítal. A chaotic function with a scrambled set of positive Lebesgue measure . Proc. Amer. Math. Soc. 92 (1984) 50-54. MR 749888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bau Sen Du. A chaotic function whose nonwandering set is the Cantor ternary set . Proc. Amer. Math. Soc. 92 (1984) 277-278. MR 754720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. S. Cater. When total variation is additive . Proc. Amer. Math. Soc. 84 (1982) 504-508. MR 643738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1